Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Breasts grown while trying to conceive. Been on injections. Dizziness and headache. How soon pregnancy?

was suppose to go for my 2 months injection on the 30th of June 2012 but did not go because i am now trying to concieve. now my brast have grown, i have been spotting for days i have a headache and i feel dizzy and tired. i have done the pregnancy test and it came out negative. how soon can i get pregnant?? YYYY@YYYY
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
there is possibility that your symptoms could be withdrawal symptoms of contraceptive injections or because of early pregnancy,
so if your spotting subsides you better for one week then go for blood test for pregnancy,
depending on the result,
if comes positive it is good, if not consult gynecologist and undergo physical examination and ultrasound to find out the cause for your symptoms.
take care.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor